# SDR HEEA968014

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Condition: Defective
- Location: Cockpit Dg
- Part time: 1,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DIR GYRO WILL NOT ALIGN OR SLAVE.
